# SDR 2008UALA00564

- Difficulty date: February 1, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 42,781 hours, 26,831 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN APPROX STA 280 BETWEEN STR 2L & 3L HAS BLEND MARKS.  MAJOR REPAIR ACCOMPLISHED:  MFG'D AND INSTALLED REPAIR DOUBLER WITH BLIND FASTENERS.
